Skip to Main content Skip to Navigation
Journal articles

Extension of Brzozowski's derivation calculus of rational expressions to series over the free partially commutative monoids

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00619708
Contributor : Jean Berstel Connect in order to contact the contributor
Submitted on : Tuesday, September 6, 2011 - 5:22:07 PM
Last modification on : Saturday, January 15, 2022 - 3:57:13 AM

Identifiers

  • HAL Id : hal-00619708, version 1

Citation

Jean Berstel, Christophe Reutenauer. Extension of Brzozowski's derivation calculus of rational expressions to series over the free partially commutative monoids. Theoretical Computer Science, Elsevier, 2008, 400 (1-3), pp.144-158. ⟨hal-00619708⟩

Share

Metrics

Record views

39